Posted by: Nadine | 2009-04-06


I gave birth about 8 months ago. I baby has been formula fed ever since. I' ve been on Microval birth tablets ever since and havents had my period for the last 6 months now and now recently got it. I forgot to take my tablet about 2 weeks ago on one night. My husband and I had unprotected sex. I then took the morning after tablet the following day. A week after that I felt abdominal pains on my left side. I then got my period which lasted for a week. Should I be concerned? Im now taken my microval regularly.
I also have a autoimmune disease thats why I use microval as my specialist is scared that I might get a blood clot. I was also advised to either use the Loop or mirena. I would also like to know where I will be able to get this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does not seem that you are pregnant. A gynaecologist can fit the Mirena or IUCD for you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.